It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eye & Vision Message Board


Eye & Vision Board Index


I am going on three months post Accutane and still experiencing dry eye problems. I was only on Accutane for a month and a half before deciding that the side effects were not worth it, but here the dry eyes still are. Has anyone ever heard if taking an extended period of time post-treatment to recover from this problem? I am on Restasis, artificial tears, and trying out theralife capsules. My doctor said that since I am only 20 and it is a side effect from a drug, that I could very well still recover from it, but I never thought it would take this long. Any advice from people who know anything about this please post. Also, my schirmer readings went from a 5 in both eyes to a 15 in my left, and 8 in my right. But I dont feel this test is 100% correct because my eyes fluctuate in how good/bad they feel.
Thanks.
Nick





All times are GMT -7. The time now is 09:58 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!